MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of an act plus instrument, it was reported a deviation in the test results from pre vious records occurred.The use of the instrument was unspecified.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no error code associated with this issue observed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
B.5.Medtronic received additional information that the customer did not use a back up or replacement.The act200 is a blood test that does not involve a patient, so the user can send a test to confirm if there is a problem with the equipment.Device evaluation: the reported deviation in the test results was not verified during service.During preliminary analysis the instrument did boot up normally.The instrument will be returned back to the customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20505374
Report Number2184009-2024-00641
Device Sequence Number8296342
Product Code GKN
UDI-Device Identifier00643169178410
UDI-Public00643169178410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/24/2024
11/06/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/18/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown